Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2014, 1:53 PM CDT for Cooke County, Denton County, Wise County, Texas. It was in force for 52 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 1:53 PM CDT (18:53 UTC)
- Expired
- Apr 3, 2014, 2:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Cooke County, TX, Denton County, TX, Wise County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:56 PM CDT | HAIL 1.25 | 2 S Decatur, TX | $$ |
| Apr 3, 1:56 PM CDT | HAIL 1.25 | 2 S Decatur, TX | |
| Apr 3, 1:59 PM CDT | HAIL 1 | Decatur, TX | QUARTER SIZE HAIL IN CENTRAL DECATUR |
| Apr 3, 2:22 PM CDT | HAIL 1 | Slidell, TX | QUARTER SIZE HAIL IN SLIDELL |
| Apr 3, 2:27 PM CDT | HAIL 0.88 | Bolivar, TX | NICLEL HAIL IN BOLIVER |
| Apr 3, 2:33 PM CDT | HAIL 0.75 | Sanger, TX | DIME SIZED HAIL IN SANGER AT I-35 AND 455. |
| Apr 3, 2:35 PM CDT | HAIL 1 | Sanger, TX | $$ |
| Apr 3, 2:35 PM CDT | HAIL 1 | Sanger, TX | |
| Apr 3, 2:36 PM CDT | HAIL 0.88 | Sanger, TX | $$ |
| Apr 3, 2:36 PM CDT | HAIL 0.88 | Sanger, TX | |
| Apr 3, 2:40 PM CDT | HAIL 1 | 3 N Sanger, TX | QUARTER SIZE HAIL 3 MILES NORTH OF SANGER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2909 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
635
WUUS54 KFWD 031853
SVRFWD
TXC097-121-497-031945-
/O.NEW.KFWD.SV.W.0039.140403T1853Z-140403T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
153 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
EASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 245 PM CDT
* AT 152 PM CDT...STORM SPOTTERS REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL. DOPPLER RADAR INDICATED THIS STORM WAS
ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR DECATUR...MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KRUM...SANGER AND DENTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3316 9713 3310 9775 3343 9760 3344 9749
3349 9749 3352 9743 3352 9708
TIME...MOT...LOC 1852Z 249DEG 21KT 3320 9758
$$
CAVANAUGH2 follow-up statements
482
WWUS54 KFWD 031858
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 PM CDT THU APR 3 2014
TXC097-121-497-031945-
/O.CON.KFWD.SV.W.0039.000000T0000Z-140403T1945Z/
DENTON TX-WISE TX-COOKE TX-
158 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN COOKE...EASTERN WISE AND NORTHWESTERN DENTON
COUNTIES...
AT 157 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL. DOPPLER RADAR ALSO
INDICATED THIS STORM WAS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DECATUR...MOVING
NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PONDER...KRUM...VALLEY VIEW...SANGER AND DENTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3316 9713 3310 9775 3343 9760 3344 9749
3349 9749 3352 9743 3352 9708
TIME...MOT...LOC 1857Z 240DEG 21KT 3323 9756
$$
CAVANAUGH821
WWUS54 KFWD 031913
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CDT THU APR 3 2014
TXC097-121-497-031945-
/O.CON.KFWD.SV.W.0039.000000T0000Z-140403T1945Z/
DENTON TX-WISE TX-COOKE TX-
213 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN COOKE...NORTHEASTERN WISE AND NORTHWESTERN DENTON
COUNTIES...
AT 212 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
EAST OF DECATUR...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PONDER...KRUM...VALLEY VIEW...SANGER AND DENTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3352 9708 3316 9713 3319 9762 3344 9753
3344 9750 3344 9749 3349 9749 3352 9743
TIME...MOT...LOC 1912Z 240DEG 21KT 3327 9747
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:21 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 3, 12:21 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1221 PM CDT THU APR 3 2014 .AVIATION... PRIMARY CHALLENGE FOR THE TERMINAL FORECASTS THIS AFTERNOON WILL BE TIMING AND COVERAGE OF CONVECTION THAT MAY AFFECT THE TAF SITES DURING THE FIRST 6-8 HOURS OF THE FORECAST. DRYLINE WAS STARTING TO MOVE EASTWARD LATE THIS MORNING AND AT MIDDAY EXTENDED FROM NEAR BOWIE SOUTHWEST INTO EASTLAND COUNTY. THE DRYLINE WILL DEVELOP INTO THE DFW METROPLEX REGION BY LATE AFTERNOON...WITH ISOLATED THUNDERSTORM DEVELOPMENT POSSIBLE AT THAT TIME. ANY STORM THAT AFFECTS THE METROPLEX THIS AFTERNOON COULD BE SEVERE GIVEN SUBSTANTIAL INSTABILITY AND FAVORABLE VERTICAL WIND SHEAR. THERE IS STILL UNCERTAINTY WITH REGARD TO THE STRENGTH OF THE CAP THIS AFTERNOON...SO WILL ONLY CARRY VCTS FROM 19Z TO 23Z AT ALL OF THE METROPLEX TAF SITES. FOR KACT...THE FORECAST WILL BE SIMILAR TO THOSE AT THE METROPLEX EXCEPT FOR SLIGHTLY LATER TIMING AND PERHAPS SLIGHTLY BETTER CHANCES FOR CONVECTION. WINDS WILL BE FROM THE SOUTH AT ALL TAF SITES THROUGH MID TO LATE AFTERNOON...THEN GRADUALLY VEER TO THE SOUTHWEST AND WEST THIS EVENING. A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND BRING NORTH WINDS AT 16-18 KTS BEGINNING AROUND 04Z IN THE METROPLEX AND AROUND 06Z AT KACT. 09/GP && .UPDATE... THE VIGOROUS MORNING CONVECTION HAS EXITED INTO OKLAHOMA...BUT ADDITIONAL ELEVATED (ALBEIT MORE BENIGN) ACTIVITY CONTINUES WITHIN NORTH TEXAS...GENERALLY EAST OF THE I-35 CORRIDOR. DESPITE STEEP MID-LEVEL LAPSE RATES...THE REMAINING CONVECTION IS STRUGGLING TO MATCH THE INTENSITY OF THE EARLIER HAIL-PRODUCING STORMS. BASED ON THE BLOSSOMING COMPLEX IN EASTERN OKLAHOMA AND WESTERN ARKANSAS... AN UNRESOLVED MESOSCALE ENHANCEMENT OF VORTICITY IS LIKELY NOW DOWNSTREAM OF NORTH TEXAS. AS A RESULT...THIS LULL IS EXPECTED TO CONTINUE UNTIL SURFACE-BASED CONVECTION INITIATES THIS AFTERNOON. THE 12Z FWD RAOB SHOWED A SIGNIFICANT CAPPING INVERSION...AND RECENT AMDAR DATA CONFIRM THAT THE LID ON THE UNSTABLE SURFACE LAYER REMAINS INTACT. A CAP OF THIS STRENGTH IS UNLIKELY TO BE BROKEN THROUGH SURFACE HEATING ALONE AND WILL REQUIRE BOTH MECHANICAL LIFTING OF THE SURFACE LAYER AND SYNOPTIC-SCALE LIFTING OF THE INVERSION IN ADVANCE OF AN APPROACHING MID-LEVEL TROUGH. AT 1030 AM...A DRYLINE STRETCHED FROM NEAR WICHITA FALLS TO WEST OF ABILENE. WINDS ABOVE THE LOW-LEVEL BOUNDARY HAVE VEERED AND STRENGTHENED...AND THE DRYLINE WILL PENETRATE DEEPER INTO NORTH TEXAS TODAY THAN PREVIOUS DAYS THIS WEEK. A SOUTHWESTERLY MID- LEVEL JET FROM WESTERN NORTH TEXAS INTO OKLAHOMA WILL RESULT IN A FASTER PUSH ALONG THE NORTHERN EXTENT OF THE DRYLINE...PIVOTING THE BOUNDARY CLOCKWISE. DESPITE THE STRENGTH OF THE FLOW ALOFT... THIS ORIENTATION WILL REDUCE THE CROSS-BOUNDARY COMPONENT...AND THE DRYLINE WILL LIKELY SLOW OR EVEN STALL. THIS MAY DELAY THE ONSET OF AFTERNOON CONVECTIVE INITIATION...WHICH MAY ALSO BE FARTHER WEST THAN PREVIOUSLY ANTICIPATED. THE MID-MORNING UPDATE ADDRESSES THIS...MAINTAINING THE THREAT OF STORMS ALONG THE I-35 CORRIDOR THROUGHOUT THE AFTERNOON AND INTRODUCING ISOLATED POTENTIAL AS FAR WEST AS BOWIE...MINERAL WELLS...AND COMANCHE. 25 && .PREV DISCUSSION... /ISSUED 357 AM CDT THU APR 3 2014/ ...STRONG TO SEVERE THUNDERSTORMS EXPECTED ALONG/EAST OF A BONHAM TO KILLEEN LINE THIS AFTERNOON/EVENING... AT 08 UTC...A DRYLINE WAS LOCATED OVER WEST TEXAS GENERALLY FROM WEST OF GAGE OKLAHOMA TO EAST OF LUBBOCK TO EAST OF MIDLAND WHILE A COLD FRONT WAS LOCATED ACROSS THE OKLAHOMA PANHANDLE AND THE KS/OK BORDER. ALOFT...A VIGOROUS UPPER TROUGH WAS LOCATED FROM NORTH DAKOTA TO EASTERN ARIZONA. THESE FEATURES WILL ADVANCE TOWARD THE REGION THIS MORNING AND ACROSS THE REGION THIS AFTERNOON AND EVENING WITH STRONG TO SEVERE CONVECTION DEVELOPING 3 TO 5 PM ALONG THE DRYLINE...GENERALLY ALONG/EAST OF A LINE FROM BONHAM TO KILLEEN. FORECAST SOUNDINGS ACROSS THE EASTERN COUNTIES HAVE 2000+ J/KG CAPE...25 TO 35 KNOTS OF BULK SHEAR AND STEEP MID LEVEL LAPSE RATES....THUS LARGE HAIL TO GOLF BALL SIZE AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREATS THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO THREAT WILL ALSO EXIST WHERE DISCRETE SUPERCELLS OCCUR AND WHERE CELLS TRACK ACROSS ANY BOUNDARY. RED FLAG WINDS AND HUMIDITY WILL EXIST THIS AFTERNOON BEHIND THE DRYLINE...GENERALLY ALONG AND WEST OF A COMANCHE TO GLEN ROSE AND NOCONA LINE. WE WILL ALSO ADDED A GRASS FIRE DANGER STATEMENT TO THOSE COUNTIES JUST EAST AND SOUTH OF THE RED FLAG WARNING. THE STRONG WEST WINDS COMING OUT OF WEST TEXAS WILL ALSO CARRY DUST INTO THE REGION AND HAVE ADDED DUST TO ACROSS THE NORTHWESTERN COUNTIES FOR THIS AFTERNOON AND EVENING. AS THE COLD FRONT MOVES ACROSS THE REGION TONIGHT...IT WILL BRING COOLER TEMPERATURES AND DRY CONDITIONS FOR FRIDAY AND EARLY SATURDAY. LOWS SATURDAY MORNING WILL BE IN THE MID 40S ALONG THE RED RIVER...BUT SOME RURAL AREAS MIGHT SEE SOME UPPER 30S. NO FREEZE IS EXPECTED WITH THIS COOLER AIR. MOISTURE WILL BEGIN TO RETURN OVER AN ELEVATED FRONTAL BOUNDARY SATURDAY AFTERNOON AND SOME LIGHT SHOWERS ARE POSSIBLE OVER THE SOUTHERN COUNTIES DURING THE AFTERNOON HOURS. HAVE EXPANDED THE SHOWERS NORTHWARD OVER THE ENTIRE AREA SATURDAY NIGHT AND ADDED ISOLATED THUNDER. THE BEST DAY FOR PRECIPITATION WILL BE SUNDAY WHEN ANOTHER UPPER TROUGH SWINGS ACROSS THE REGION. CURRENT FORECASTING SOUNDINGS DO NOT JUSTIFY MORE THAN ISOLATED THUNDER ON SUNDAY AND QPF AMOUNTS OF 1/4 TO 1/2 INCH SUNDAY THROUGH MONDAY. AFTER THIS SYSTEM MOVES EAST...THE REGION WILL BE DRY WITH TEMPERATURES RETURNING BACK TO NORMAL THROUGH MID NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 83 49 68 47 68 / 40 10 0 5 10 WACO, TX 82 50 72 47 69 / 40 20 0 5 10 PARIS, TX 80 47 66 43 65 / 60 50 0 5 10 DENTON, TX 84 45 67 44 66 / 30 10 0 5 10 MCKINNEY, TX 81 46 67 44 67 / 40 20 0 5 10 DALLAS, TX 82 50 68 47 67 / 40 10 0 5 10 TERRELL, TX 81 50 68 46 66 / 50 20 0 5 10 CORSICANA, TX 81 52 70 47 68 / 50 30 0 5 10 TEMPLE, TX 82 51 72 49 69 / 30 20 0 5 10 MINERAL WELLS, TX 86 43 69 45 67 / 20 5 0 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102- 115>117-129>132-141. &&
Hazardous weather outlook, Apr 3, 11:19 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1119 AM CDT THU APR 3 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1119 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS PARTS OF NORTH TEXAS. THE RISK AREA IS EAST OF A LINE FROM BOWIE TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE DFW METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO TORNADOES MAY ALSO OCCUR. ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ALONG AND WEST OF INTERSTATE 35 BY AFTERNOON AS GUSTY SOUTHWEST WINDS DEVELOP AND RELATIVE HUMIDITY VALUES DROP BELOW 30 PERCENT. A RED FLAG WARNING WILL BE IN EFFECT THIS AFTERNOON AND THIS EVENING IN AREAS ALONG AND WEST OF A LINE FROM NOCONA...TO GLEN ROSE...TO COMANCHE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY NIGHT THROUGH SUNDAY NIGHT...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS AFTERNOON IN THE RISK AREA. SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING IN AREAS ALONG AND EAST OF INTERSTATE 35.
In the hours before
Local storm report, Apr 3, 9:02 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL SADLER 33.68N 96.85W
04/03/2014 E0.75 INCH GRAYSON TX TRAINED SPOTTER
DIME SIZE HAIL 5 NORTH OF SADLERSpecial weather statement, Apr 3, 10:43 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 AM CDT THU APR 3 2014
TXZ120-031615-
ROCKWALL TX-
1043 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
ROCKWALL COUNTY
AT 1043 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF ROCKWALL...MOVING NORTHEAST AT
50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FATE...HEATH...ROCKWALL AND
ROYSE CITY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3282 9630 3281 9630 3282 9652 3298 9652
3298 9651 3298 9630
TIME...MOT...LOC 1543Z 222DEG 44KT 3288 9639
CAVANAUGHSpecial weather statement, Apr 3, 11:29 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 AM CDT THU APR 3 2014
TXZ095-106-031700-
DELTA TX-LAMAR TX-
1129 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
DELTA COUNTY
LAMAR COUNTY
AT 1129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF COMMERCE...MOVING NORTHEAST AT
60 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...COOPER...DEPORT...
PARIS AND COOPER LAKE PARK DOCTORS CREEK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3372 9531 3339 9530 3336 9538 3337 9546
3335 9549 3336 9559 3331 9565 3330 9575
3325 9579 3323 9584 3326 9586 3371 9585
3381 9545
TIME...MOT...LOC 1629Z 227DEG 51KT 3337 9582
CAVANAUGHLocal storm report, Apr 3, 11:35 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM HAIL GREENVILLE 33.13N 96.12W
04/03/2014 E1.00 INCH HUNT TX PUBLIC
NICKEL TO QUARTER SIZE HAIL NEAR FM 2101 AND 1570Special weather statement, Apr 3, 1:35 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 PM CDT THU APR 3 2014
TXZ102-031900-
WISE TX-
135 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL WISE COUNTY
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3339 9751 3323 9739 3319 9740 3302 9777
3318 9788
TIME...MOT...LOC 1835Z 238DEG 21KT 3315 9773
CAVANAUGHLocal storm report, Apr 3, 1:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL DECATUR 33.23N 97.60W
04/03/2014 E0.88 INCH WISE TX TRAINED SPOTTER
NICKEL SIZE HAIL IN DECATURThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 6:30 AM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Apr 3, 6:57 AM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Apr 3, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 42 min |
| Apr 3, 7:07 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 68 min |
| Apr 3, 7:20 AM CDT | Special Weather Statement | FWD | Lamar | 25 min |
| Apr 3, 8:10 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 65 min |
| Apr 3, 8:41 AM CDT | Special Weather Statement | FWD | Dallas, Denton, Tarrant | 34 min |
| Apr 3, 9:21 AM CDT | Areal Flood Advisory | FWD | Grayson | 114 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
| Apr 3, 10:56 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 64 min |
| Apr 3, 11:29 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 31 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 67 min |
| Apr 3, 1:35 PM CDT | Special Weather Statement | FWD | Wise | 25 min |
| Apr 3, 2:27 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Apr 3, 2:40 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 65 min |
| Apr 3, 2:45 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 60 min |
| Apr 3, 3:40 PM CDT | Special Weather Statement | FWD | Erath, Hood | 65 min |
| Apr 3, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 64 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Apr 3, 4:19 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 56 min |
| Apr 3, 4:39 PM CDT | Special Weather Statement | FWD | Hood | 66 min |
| Apr 3, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 3, 5:01 PM CDT | Special Weather Statement | FWD | Denton, Wise | 29 min |
| Apr 3, 5:04 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 56 min |
| Apr 3, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 5:14 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 61 min |
| Apr 3, 5:31 PM CDT | Special Weather Statement | FWD | Comanche | 29 min |
| Apr 3, 5:33 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 42 min |
| Apr 3, 5:47 PM CDT | Tornado Warning | FWD | Denton | 43 min |
| Apr 3, 5:50 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 40 min |
| Apr 3, 5:55 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 65 min |
| Apr 3, 6:03 PM CDT | Tornado Warning | FWD | Fannin | 27 min |
| Apr 3, 6:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Coryell, Erath, Hamilton | 53 min |
| Apr 3, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 54 min |
| Apr 3, 6:25 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Apr 3, 6:38 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 67 min |
| Apr 3, 6:57 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.